A Trinomial analogue of Bailey's lemma and N = 2 superconformal invariance

G. E. Andrews, A. Berkovich

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We propose and prove a trinomial version of the celebrated Bailey's lemma. As an application we obtain new fermionic representations for characters of some unitary as well as nonunitary models of N = 2 superconformal field theory (SCFT). We also establish interesting relations between N = 1 and N = 2 models of SCFT with central charges 3/2 (1 - 2(2-4v)2/2(4v)) and 3 (1 - 2/4v). A number of new mock theta function identities are derived.

Original languageEnglish (US)
Pages (from-to)245-260
Number of pages16
JournalCommunications In Mathematical Physics
Volume192
Issue number2
DOIs
StatePublished - Jan 1 1998

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A Trinomial analogue of Bailey's lemma and N = 2 superconformal invariance'. Together they form a unique fingerprint.

  • Cite this